# SDR SWAA2021032355733

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E - BS747 RBL13 WL157. / REMOVED AND REPLACED CARGO TRACK AT AFT CARGO BAY B/S 727 TO B/S 887 RBL 13 WL 157 LOT# 1444433 IAW SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9 DWG 146A7500 REV: A AND PERFORMED REPAIR SPLICE BTW B/S 747 - 767 RBL 13 LOT# 1413338 IAW SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 59900U 10MAR21
